Abstract and Applied Analysis
1996 - 2025
Continued by Abstract and Applied Analysis.
From Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().
Access Statistics for this journal.
Is something missing from the series or not right? See the RePEc data check for the archive and series.
Volume 2008, month December, 2008
- A Theorem of Nehari Type on Weighted Bergman Spaces of the Unit Ball pp. 1-7

- Yufeng Lu and Jun Yang
Volume 2008, month November, 2008
- Extendability of Equilibria of Nematic Polymers pp. 1-10

- Hongyun Wang and Hong Zhou
- Essential Norms of Weighted Composition Operators from the -Bloch Space to a Weighted-Type Space on the Unit Ball pp. 1-11

- Stevo Stević
- The Study of Triple Integral Equations with Generalized Legendre Functions pp. 1-12

- B. M. Singh, J. Rokne and R. S. Dhaliwal
Volume 2008, month October, 2008
- Some Inequalities Concerning the Weakly Convergent Sequence Coefficient in Banach Spaces pp. 1-8

- Hongwei Jiao and Yunrui Guo
- A New -Analogue of Bernoulli Polynomials Associated with -Adic -Integrals pp. 1-6

- Lee-Chae Jang
- Permanence of Periodic Predator-Prey System with Functional Responses and Stage Structure for Prey pp. 1-15

- Can-Yun Huang, Min Zhao and Hai-Feng Huo
- On the Symmetries of the ð ‘ž -Bernoulli Polynomials pp. 1-7

- Taekyun Kim
Volume 2008, month September, 2008
- Functional Inequalities Associated with Additive Mappings pp. 1-11

- Jaiok Roh and Ick-Soon Chang
- Fixed Points and Stability of an Additive Functional Equation of ð ‘› -Apollonius Type in ð ¶ âˆ— -Algebras pp. 1-13

- Fridoun Moradlou, Hamid Vaezi and Choonkil Park
- On Multiple Twisted -adic -Euler -Functions and -Functions pp. 1-14

- Min-Soo Kim, Taekyun Kim and Jin-Woo Son
- On Genocchi Numbers and Polynomials pp. 1-7

- Seog-Hoon Rim, Kyoung Ho Park and Eun Jung Moon
Volume 2008, month August, 2008
- Some Sufficient Conditions for Analytic Functions to Belong to ð ’¬ ð ¾, 0 ( ð ‘, ð ‘ž ) Space pp. 1-9

- Xiaoge Meng
- Noncoherence of a Causal Wiener Algebra Used in Control Theory pp. 1-13

- Amol Sasane
Volume 2008, month July, 2008
- -Stability of Dynamic Equations on Time Scales with Nonregressivity pp. 1-13

- Sung Kyu Choi, Yoon Hoe Goo and Namjip Koo
Volume 2008, month June, 2008
- Modulus of Convexity, the Coeffcient, and Normal Structure in Banach Spaces pp. 1-5

- Hongwei Jiao, Yunrui Guo and Fenghui Wang
- Weighted Composition Operators on Some Weighted Spaces in the Unit Ball pp. 1-8

- Xiaohong Fu and Xiangling Zhu
- On a Two-Variable -Adic -Function pp. 1-10

- Min-Soo Kim, Taekyun Kim, D. K. Park and Jin-Woo Son
- Differential Subordinations Associated with Multiplier Transformations pp. 1-11

- Adriana Cătaş, Georgia Irina Oros and Gheorghe Oros
- On Existence of Solution for a Class of Semilinear Elliptic Equations with Nonlinearities That Lies between Different Powers pp. 1-6

- Claudianor O. Alves and Marco A. S. Souto
- Multivariate -Adic Fermionic -Integral on and Related Multiple Zeta-Type Functions pp. 1-13

- Min-Soo Kim, Taekyun Kim and Jin-Woo Son
Volume 2008, month May, 2008
- Pairwise Weakly Regular-Lindelöf Spaces pp. 1-13

- Adem Kılıçman and Zabidin Salleh
- Stokes Efficiency of Molecular Motor-Cargo Systems pp. 1-13

- Hongyun Wang and Hong Zhou
- Euler Numbers and Polynomials Associated with Zeta Functions pp. 1-11

- Taekyun Kim
- ð ‘ž -Analogue of Wright Function pp. 1-11

- Moustafa El-Shahed and Ahmed Salem
- Models of Function Type for Commutative Symmetric Operator Families in Krein Spaces pp. 1-40

- Vladimir Strauss
- Harnack Inequalities and ABP Estimates for Nonlinear Second-Order Elliptic Equations in Unbounded Domains pp. 1-19

- M. E. Amendola, L. Rossi and A. Vitolo
- A Class of Nonlinear Integral Operators Preserving Double Subordinations pp. 1-10

- Oh Sang Kwon and Nak Eun Cho
- Constraint-Preserving Boundary Conditions for the Linearized Baumgarte-Shapiro-Shibata-Nakamura Formulation pp. 1-21

- Alexander M. Alekseenko
- -Genocchi Numbers and Polynomials Associated with Fermionic -Adic Invariant Integrals on pp. 1-8

- Leechae Jang and Taekyun Kim
Volume 2008, month April, 2008
- A Note on the Multiple Twisted Carlitz's Type ð ‘ž -Bernoulli Polynomials pp. 1-7

- Lee-Chae Jang and Cheon-Seoung Ryoo
- Robust Stability and Stability Radius for Variational Control Systems pp. 1-29

- Bogdan Sasu
- Global Self-similar Solutions of a Class of Nonlinear Schrödinger Equations pp. 1-9

- Yaojun Ye
- Slowly Oscillating Continuity pp. 1-5

- H. Çakalli
- A Functional Equation Originating from Elliptic Curves pp. 1-10

- Won-Gil Park and Jae-Hyeong Bae
- Approximation of Generalized Left Derivations pp. 1-8

- Sheon-Young Kang and Ick-Soon Chang
Volume 2008, month March, 2008
- On the Continuity Properties of the Attainable Sets of Nonlinear Control Systems with Integral Constraint on Controls pp. 1-14

- Khalik G. Guseinov and Ali S. Nazlipinar
- Minimization of Tikhonov Functionals in Banach Spaces pp. 1-19

- Thomas Bonesky, Kamil S. Kazimierski, Peter Maass, Frank Schöpfer and Thomas Schuster
- On the Adjoint of a Strongly Continuous Semigroup pp. 1-11

- Diómedes Bárcenas and Luis Gerardo Mármol
- Multivariate Interpolation Functions of Higher-Order ð ‘ž -Euler Numbers and Their Applications pp. 1-16

- Hacer Ozden, Ismail Naci Cangul and Yilmaz Simsek
- Differentiable Solutions of Equations Involving Iterated Functional Series pp. 1-13

- Wei Song
- Compact Weighted Composition Operators and Multiplication Operators between Hardy Spaces pp. 1-12

- Sei-Ichiro Ueki and Luo Luo
- The Analysis of Contour Integrals pp. 1-12

- Tanfer Tanriverdi and JohnBryce Mcleod
- On the Stability of Quadratic Functional Equations pp. 1-8

- Jung Rye Lee, Jong Su An and Choonkil Park
- A Theory of Besov and Triebel-Lizorkin Spaces on Metric Measure Spaces Modeled on Carnot-Carathéodory Spaces pp. 1-250

- Yongsheng Han, Detlef Müller and Dachun Yang
- Extension of The Best Approximation Operator in Orlicz Spaces pp. 1-15

- Ivana Carrizo, Sergio Favier and Felipe Zã³
- Commutators of the Hardy-Littlewood Maximal Operator with BMO Symbols on Spaces of Homogeneous Type pp. 1-21

- Guoen Hu, Haibo Lin and Dachun Yang
Volume 2008, month February, 2008
- Generalized Solutions of Functional Differential Inclusions pp. 1-35

- Anna Machina, Aleksander Bulgakov and Anna Grigorenko
- On Gap Functions for Quasi-Variational Inequalities pp. 1-7

- Kouichi Taji
- Existence of Periodic Solutions for Integrodifferential Impulsive Periodic System on Banach Space pp. 1-19

- JinRong Wang, X. Xiang and W. Wei
- Stability of a Functional Equation Deriving from Cubic and Quartic Functions pp. 1-17

- M. Eshaghi Gordji, A. Ebadian and S. Zolfaghari
- State Trajectories Analysis for a Class of Tubular Reactor Nonlinear Nonautonomous Models pp. 1-13

- B. Aylaj, M. E. Achhab and M. Laabissi
- Variational Methods for Almost Periodic Solutions of a Class of Neutral Delay Equations pp. 1-13

- M. Ayachi and J. Blot
- Bifurcation for Second-Order Hamiltonian Systems with Periodic Boundary Conditions pp. 1-13

- Francesca Faraci and Antonio Iannizzotto
- Inclusion Properties for Certain Subclasses of Analytic Functions Defined by a Linear Operator pp. 1-8

- Nak Eun Cho
- The Behavior of Positive Solutions of a Nonlinear Second-Order Difference Equation pp. 1-8

- Stevo Stević and Kenneth S. Berenhaut
Volume 2008, month January, 2008
- Existence Results for Generalized Vector Equilibrium Problems with Multivalued Mappings via KKM Theory pp. 1-8

- A. P. Farajzadeh, A. Amini-Harandi and D. O'Regan
- On the -Extension of Apostol-Euler Numbers and Polynomials pp. 1-10

- Young-Hee Kim, Wonjoo Kim and Lee-Chae Jang
- Differences of Composition Operators on the Space of Bounded Analytic Functions in the Polydisc pp. 1-10

- Zhong-Shan Fang and Ze-Hua Zhou
- An Existence Result to a Strongly Coupled Degenerated System Arising in Tumor Modeling pp. 1-19

- L. Hadjadj, K. Hamdache and D. Hamroun
- Dynamics of Cohen-Grossberg Neural Networks with Mixed Delays and Impulses pp. 1-14

- Xinsong Yang, Chuangxia Huang, Defei Zhang and Yao Long
- Jordan -Derivations on -Algebras and -Algebras pp. 1-12

- Jong Su An, Jianlian Cui and Choonkil Park